# SDR C2XA99CL096

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AZO - FLT 3019 - THE CREW REPORTED A BURNING SMELL IN CLIMB BEFORE THE PRESSURIZATION FAILED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE AIRCONDITIONER SYSTEM BOTH PACKS OPERATED NORMAL IAW EMB120MM 21-00-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
